MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACC STD 265MM 11 CBL TRCH GRIP; CERCLAGE, FIXATION

SMITH & NEPHEW, INC. ACC STD 265MM 11 CBL TRCH GRIP; CERCLAGE, FIXATION
Catalog Number 71340013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: internal complaint reference (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that after thr surgery had been performed on (b)(6) 2024, the patient experienced pain, discomfort, and a fracture along with one (1) acc std 265mm 11 cbl trch grip.According to the surgeon, bone union was attempted with the accord grip, but the fracture did not integrate.This adverse event was resolved by a revision surgery on (b)(6) 2025, in which the liner and insert were exchanged to or3o dual mobility liner 38/50 and or3o dual mobility xlpe insert 28/38 respectively, and the cup was exchanged to r3 multi hole acetabular shell 50mm.The head and stem were exchanged to competitor components.The current health status of the patient remains unknown.
 
Additional Manufacturer Narrative
H11: h2: additional information: concomitant devices added to the report.

Brand Name
ACC STD 265MM 11 CBL TRCH GRIP
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22025096
Report Number1020279-2025-00870
Device Sequence Number9201846
Product Code JDQ
UDI-Device Identifier03596010485823
UDI-Public3596010485823
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71340013
Device Lot Number21FSM0450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale